# SDR DALA20190412399

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 47,339 hours, 31,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Screw
- Condition: Unsecure
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON RAMP, SHUT DOWN RT ENGINE, TURNED IN TO PARK/IN POSITION, BRAKES SET, THEY WERE PUTTING CHOCKS. RAMP AGENT HIT IN FACE WITH HYD FLUID RT MAIN GEAR. FOUND BLEED SCREW LOOSE. SECURED THE BLEED SCREW. LEAK CHECK GOOD.REF AMM 32-42.OK FOR SERVICE.
